Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2018, Vol. 34 Issue (1): 79-90    DOI: 10.1007/s10114-017-6366-1
Articles Current Issue| Next Issue| Archive| Adv Search |
Almost Sure Convergence of the Multiple Ergodic Average for Certain Weakly Mixing Systems
Yonatan GUTMAN1, Wen HUANG2, Song SHAO2, Xiang Dong YE2
1. Institute of Mathematics, Polish Academy of Science, ul. ?niadeckich 8, 00-656 Warszawa, Poland;
2. Wu Wen-Tsun Key Laboratory of Mathematics, USTC, Chinese Academy of Sciences and Department of Mathematics, University of Science and Technology of China, Hefei 230026, P. R. China

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7